MAUDE Adverse Event Report: CALDERA MEDICAL INC. DESARABLUE TV EZ 3.0 CAL-DSB01TV30; DESERA BLUE

CALDERA MEDICAL INC. DESARABLUE TV EZ 3.0 CAL-DSB01TV30; DESERA BLUE
Model Number CAL-DS01BTV30
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: d5, h3, h6, h11.Investigation results: the investigation found that the device itself met all manufacturing and quality specifications, with the device history record showing no nonconformities.A cross-functional review suggested that resistance during sling advancement, possibly combined with the trocar not being fully seated or improper device loading, led to the puncture.The report concludes that the primary contributing factor was user error related to surgical technique and excessive force during device advancement.Given these findings, no immediate corrective and preventive actions (capa) are proposed, and the complaint will continue to be monitored through routine post-market surveillance.The investigation will be re-evaluated if new information arises.The manufacturing number is (b)(4).
 
Additional Manufacturer Narrative
The investigation is ongoing, and the results will be reported.The manufacturing number is c25-2875.
 
Event or Problem Description
It was reported that the surgeon advanced the sling through the patient as usual, and the trocar came through just at the end of the blue dilator tube.The outcome of the surgery was successful; another sling was opened, and the procedure was completed successfully.

Brand Name
DESARABLUE TV EZ 3.0 CAL-DSB01TV30
Common Device Name
DESERA BLUE
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr.
suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDER MEDICAL SARL-NAUCHATEL
puits-godet 20
neuchatel, 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr. suite 140
westlake village, CA 91361
MDR Report Key23406039
Report Number3003990090-2025-01687
Device Sequence Number14687487
Product Code PWJ
UDI-Device Identifier00890594000124
UDI-Public00890594000124
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K162201
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAL-DS01BTV30
Device Catalogue NumberCAL-DS01TV30
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale